Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

282 Publications


2003 | Journal Article | LibreCat-ID: 16600
G. Froyland and M. Dellnitz, “Detecting and Locating Near-Optimal Almost-Invariant Sets and Cycles,” SIAM Journal on Scientific Computing, pp. 1839–1863, 2003.
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 16586
R. Elsässer, B. Monien, and R. Preis, “Diffusion Schemes for Load Balancing on Heterogeneous Networks,” Theory of Computing Systems, pp. 305–320, 2002.
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 16556
M. Dellnitz, “Finding zeros by multilevel subdivision techniques,” IMA Journal of Numerical Analysis, pp. 167–185, 2002.
LibreCat | DOI
 

2002 | Book Chapter | LibreCat-ID: 16538
M. Dellnitz and O. Junge, “Set Oriented Numerical Methods for Dynamical Systems,” in Handbook of Dynamical Systems, 2002.
LibreCat | DOI
 

2001 | Book Chapter | LibreCat-ID: 16598
G. Froyland, “Extracting Dynamical Behavior via Markov Models,” in Nonlinear Dynamics and Statistics, Boston, MA, 2001.
LibreCat | DOI
 

2001 | Journal Article | LibreCat-ID: 16601
G. Froyland, O. Junge, and G. Ochs, “Rigorous computation of topological entropy with respect to a finite partition,” Physica D: Nonlinear Phenomena, pp. 68–84, 2001.
LibreCat | DOI
 

2001 | Book Chapter | LibreCat-ID: 16555
M. Dellnitz, G. Froyland, and O. Junge, “The Algorithms Behind GAIO — Set Oriented Numerical Methods for Dynamical Systems,” in Ergodic Theory, Analysis, and Efficient Simulation of Dynamical Systems, Berlin, Heidelberg, 2001.
LibreCat | DOI
 

2001 | Journal Article | LibreCat-ID: 16617
O. Junge, “An adaptive subdivision technique for the approximation of attractors and invariant measures: proof of convergence,” Dynamical Systems, pp. 213–222, 2001.
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16513
P. J. Aston and M. Dellnitz, “The Computation of Lyapunov Exponents via Spatial Integration Using Vector Norms,” in Equadiff 99, 2000.
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16553
M. Dellnitz, G. Froyland, and S. Sertl, “A Conjecture on the Existence of Isolated Eigenvalues of the Perron-Frobenius Operator,” in Equadiff 99, 2000.
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16616
O. Junge, “Rigorous discretization of subdivision techniques,” in Equadiff 99, 2000.
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 17018
M. Dellnitz, O. Junge, M. Rumpf, and R. Strzodka, “The computation of an unstable invariant set inside a cylinder containing a knotted flow,” in Equadiff 99, 2000, pp. 1053--1059.
LibreCat | DOI
 

2000 | Journal Article | LibreCat-ID: 16554
M. Dellnitz, G. Froyland, and S. Sertl, “On the isolated spectrum of the Perron-Frobenius operator,” Nonlinearity, pp. 1171–1188, 2000.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16537
M. Dellnitz and O. Junge, “On the Approximation of Complicated Dynamical Behavior,” SIAM Journal on Numerical Analysis, pp. 491–515, 1999.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 17017
D. Bürkle, M. Dellnitz, O. Junge, M. Rumpf, and M. Spielberg, “Visualizing Complicated Dynamics,” Proceedings of Visualization 99, 1999.
LibreCat
 

1999 | Book Chapter | LibreCat-ID: 16584
P. Deuflhard, M. Dellnitz, O. Junge, and C. Schütte, “Computation of Essential Molecular Dynamics by Subdivision Techniques,” in Computational Molecular Dynamics: Challenges, Methods, Ideas, Berlin, Heidelberg, 1999.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16511
P. J. Aston and M. Dellnitz, “The computation of lyapunov exponents via spatial integration with application to blowout bifurcations,” Computer Methods in Applied Mechanics and Engineering, pp. 223–237, 1999.
LibreCat | DOI
 

1998 | Journal Article | LibreCat-ID: 16536
M. Dellnitz and O. Junge, “An adaptive subdivision technique for the approximation of attractors and invariant measures,” Computing and Visualization in Science, pp. 63–68, 1998.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 17015
M. Dellnitz and A. Hohmann, “A subdivision algorithm for the computation of unstable manifolds and global attractors,” Numerische Mathematik, vol. 75, pp. 293–317, 1997.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16614
R. Guder, M. Dellnitz, and E. Kreuzer, “An adaptive method for the approximation of the generalized cell mapping,” Chaos, Solitons & Fractals, pp. 525–534, 1997.
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed